# SDR S2YA05009

- Difficulty date: January 14, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Condition: Inoperative
- Location: Mlg
- Part time: 24,305 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OF FLIGHT, THE CREW WAS UNABLE TO RETRACT THE GEAR.  THE CREW PERFORMED AN AIR-TURN-BACK.  MECHANIC INSPECTED THE SYSTEM AND REPLACED THE MLG HANDLE/SWITCH BUT OPS CHECKS WERE STILL BAD.  MECHANIC REPLACED THE GROUND SERVICE VALVE AND PERFORMED A GEAR SWING, WITH NO FURTHER DISCREPANCIES NOTED, AC WAS RETURNED TO SERVICE. (K)
